# SDR AMTA200301135

- Difficulty date: August 2, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP PORTION OF LOWER FLANGES OF BOTH KEELBEAMS CORRODED.  AREA WAS REPAIRED PER E/R L10-53R-5281.  (M)
